# SDR SWAA2014100732713

- Difficulty date: September 11, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,545 hours, 56,862 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON WHIPPER PANEL OTBD END ANGLE CRACKED AT LOWER FASTENER AT RSS 545. R & R ANGLE IAW SRM.
